# SDR SCNA06001

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 3,859 hours, 1,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EXIT ROW LIGHT'S 13-16 INOP LEFT SIDE DURING OPS CHECK OF EMERGENCY LIGHTS.  MAINTENANCE REPLACED FUSE AT OVERWING POWER SUPPLY LEFT SIDE PER AMM TASK 33-51-06-960-804, OPS CHECK NORMAL.
